MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP ACETABULAR SHELL Ø 52; HIP ACETABULAR CUP

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP ACETABULAR SHELL Ø 52; HIP ACETABULAR CUP
Model Number 01.26.52MB
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 09/28/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on september 2022: lot 154158: (b)(4) items manufactured and released on 23-nov-2015.Expiration date: 2020-11-07.No anomalies found related to the problem.To date, all the items of the same lot have been sold without any similar reported event in the period of review.Additional components involved: ball heads: mectacer 01.29.201 biolox delta ceramic ball head 12/14 ø 28 size s -3.5 (k112115) lot.152601: (b)(4) items manufactured and released on 13-oct-2015.Expiration date: 2020-09-30.No anomalies found related to the problem.To date, all the items of the same lot have been sold without any similar reported event in the period of review.Liner: versafitcup dm 01.26.2852mhc double mobility hc liner ø 52/28 (k092265) lot.153655: (b)(4) items manufactured and released on 22-oct-2015.Expiration date: 2020-10-07.No anomalies found related to the problem.To date, all the items of the same lot have been sold without any similar reported event in the period of review.Stem: amistem h 01.18.131 ha coated std stem size 1 (k0939449) lot.152543: (b)(4) items manufactured and released on 23-sept-2015.Expiration date: 2020-09-01.No anomalies found related to the problem.To date, all the items of the same lot have been sold without any similar reported event in the period of review.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.At about 6 years and 9 months post primary the surgeon performed a washout and revised all components and the surgery was completed successfully.

Brand Name
CUP: VERSAFITCUP ACETABULAR SHELL Ø 52
Common Device Name
HIP ACETABULAR CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15623331
Report Number3005180920-2022-00789
Device Sequence Number12386689
Product Code MEH
UDI-Device Identifier07630030808098
UDI-Public07630030808098
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/07/2020
Device Model Number01.26.52MB
Device Catalogue Number01.26.52MB
Device Lot Number154158
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2022
Initial Report FDA Received Date10/18/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/23/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale